# SDR HNAA0700219

- Difficulty date: July 4, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N940
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 47,578 hours, 52,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85330217007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SEAT TRACK RAIL TO BE CLEANED AND PRIMED.  LEFT I/B AFT SEAT RAIL REPLACED AND INSTALLED WITH SOILD RIVETS IAW DRAWING AND SRM 51-40-00.
